# SDR ASAA1057719

- Difficulty date: April 17, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 8,704 hours, 2,873 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 169188
- Condition: Damaged
- Location: Hf Comm
- Part time: 639 hours, 205 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF NR 1 AND HF NR 2 FROM BOTH THE CAPTAIN'S AND FIRST OFFICER'S POSITIONS, RECEIVES OK.  REPLACED REMOTE ELECTRONICS UNIT PER MM 23 51 00 000 801.  REPLACED NR 1 HF COUPLER PER AMM REF 23 11 61 000 801/23 11 61 400 801.  ALL CONNECTIONS AT COUPLER WERE SOLID.  PRECAUTIONARY REPLACED NR 1 HF TRANSCEIVER, OPS CHECK GOOD.  VERIFICATION FLIGHT SUCCESSFUL.
